# SDR C2XA08ON143

- Difficulty date: June 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,797 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7696 - LAP - FLIGHT CREW REPORTED FLAP OVERSPEED AT 45 DEGREES, 171 KNOTS FOR 3 SECONDS.  MAINTENANCE FERRY FLIGHT TO ONT BUT IT HAD TO CLEAR CUSTOMS IN LAX.  MAINTENANCE AND INSPECTION DEPARTMENT PERFORMED NDT AND VISUAL INSPECTION ON FLAP TRACKS.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
